# SDR AUS20010753

- Difficulty date: July 17, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6072101
- Condition: Misinstalled
- Location: Fuel System
- Part time: 35,432 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER FUEL TANK RT TRANSFER / JETTISON PUMP WIRINGCONNECTIONS AT PIN 2 AND PIN 3 REVERSED AT PUMP CONNECTOR PLUGDM7863. WIRING WAS CORRECT AS PER WIRING DIAGRAM BUT INCORRECT AS PER BSB 747-28-2217 FIG10. INVESTIGATION FOUND THAT SOME AIRCRAFT HAD BEEN WIRED DIFFERENTLY AT MANUFACTURE. THIS WIRING CHANGE WAS NOT INCORPORATED IN THE SERVICE BULLETIN.
